On the Global Regularity for a Wave-Klein—Gordon Coupled System

Alexandru D. Ionescu, Benoit Pausader

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

In this paper we consider a coupled Wave-Klein—Gordon system in 3D, and prove global regularity and modified scattering for small and smooth initial data with suitable decay at infinity. This system was derived by Wang and LeFloch—Ma as a simplified model for the global nonlinear stability of the Minkowski space-time for self-gravitating massive fields.

Original languageEnglish (US)
Pages (from-to)933-986
Number of pages54
JournalActa Mathematica Sinica, English Series
Volume35
Issue number6
DOIs
StatePublished - Jun 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • 35B65
  • 35L72
  • 35Q75
  • Quasilinear Klein—Gordon equations
  • modified scattering
  • systems of wave and Klein–Gordon equations

Fingerprint Dive into the research topics of 'On the Global Regularity for a Wave-Klein—Gordon Coupled System'. Together they form a unique fingerprint.

  • Cite this